# SDR AALA202304108781

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 63,005 hours, 25,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 22132H4601
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 1,250 hours, 595 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN WINDSHIELD INSIDE PANE HAS A DEEP SHAPE SCRATCH WHICH PARTIALLY IMPEDES VISION. REPLACED WINDSHIELD PER JOB CARD 08L21056003.
